# SDR CALA2023031500755

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: 58530030040
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L1 DOOR SURROUND STRUCTURE SILL (REF. AAR NR 99960159). REMOVED AND REPLACED INNER CHORD ON L1 DOOR IAW B737-800 SRM 51-40-02-0G-0 (WORK ACCOMPLISHED BY V937429 AND AAR QC A-75 V938209)
